# SDR ABXA202108097072

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 89,957 hours, 22,727 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN CARGO WARNING DURING PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. ADJUSTED MCD LOCK BAR IAW B767 AMM 52-32-00, OPS CHECK GOOD. DOOR VERIFIED LOCKED RII FORM ACCOMPLISHED. AIRCRAFT RELEASED FOR FLIGHT.
